# SDR TIMA20140402018

- Difficulty date: April 2, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- Aircraft time: 39,846 hours, 53,367 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 11410000201
- Condition: Corroded
- Location: Lt Wing
- Component: Wing, Beech
- Component part number: 1141000003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED CORROSION DEVELOPING ON THE LT UPPER MAIN SPAR CAP UNDER THE VORTEX GENERATORS.
